# SDR 99ZZZX2776

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 9,477 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

GOB/LON - FLT 016 - AIR TURN-BACK.  DURING LIFT-OFF, LEFT ENGINE STARTED TO STALL.  EGT WENT TO 802.  LEFT ENGINE WAS REDUCED AND STALL CONDITION DISAPPEARED.  AIRCRAFT RETURNED AND MADE AN OVERWEIGHT LANDING WITH LEFT ENGINE IN IDLE.  SUBMITTER STATED ENGINE NEEDS TO BE REPLACED AND AIRCRAFT INSPECTED FOR HARD LANDING AND OVERWEIGHT LANDING.  NOTE:   THIS ENGINE WAS RENTED FROM UNITED AIRLINES AND INSTALLED ON JUNE 12, 1999.  AFTER INSTALLED, FLEW 35 HOURS.
